Patient :Hi doctor, i am a pcod patient, my periods comes regularly, only the problem was i was having a lot of pain on first day of period every month. Now i m married, my doc gave me sustane 200mg for 7 days from 17th day of period and half metformin every day. my date is on 27th from last few months. this month instead of 7, i was only able to take 4 sustane as it skips fro my mind and also i haven't taken metformin this month.now today is 1st, 4 days above my period date that i have no period at all. but feeling a lots of pain in legs+nausea which increased today morning and have slight pain in abdomen which is not regular. so my question is y period are getting late ths month as after finishing sustane they come exactly after 7 days ?and if there are still chances that i can be pregnant because still i m in feeling that my period can come any time.
Symptoms: Legs pain,nausea, little abdomen pain , restless
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.